# SDR USAA2012062100001

- Difficulty date: June 18, 2012
- Submitted: June 21, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 37,206 hours, 10,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY FLOOR LIGHTING STRIP NEAR ROW 11 DISMOUNTED FROM TRACK.  RE-ATTACHED FLOOR LIGHTING STRIP COVER TO BASE AS REQUIRED.
